# SDR N6WA2013051304

- Difficulty date: May 13, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 27,131 hours, 19,170 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12D HOOK AND LOOP MISSING FROM EMERGENCY DOOR PANEL.  REPLACED HOOK AND LOOP AS REQUIRED IAW AMM 51-22=31.
